| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's main keypad assembly and after other unrelated repairs were completed, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
The customer contacted stryker to report that the analyze button on their device functioned intermittently.In this state, the device may not have the ability to function in aed mode, and the need for defibrillation therapy may not be determined.This issue is patient related; however there was no adverse patient outcome reported.